# SDR CHQA200900075

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145226
- Aircraft time: 22,855 hours, 18,119 cycles
- Engine: Allsn AE3007A
- Engine time: 17,128 hours, 14,772 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5966, CLE TO DCA - THE FLIGHT CREW REPORTED A LAV SMOKE WARNING ON LANDING.  CREW REPORTED THERE WAS NO VISIBLE SMOKE OR ODOR, INDICATION ONLY.  MAINTENANCE PERFORMED THE LAVATORY SMOKE DETECTOR ADJUSTMENT/TEST IAW AMM 26-14-00 WITH NO DEFECTS NOTED.  THE ENGINES WERE ALSO RUN WITH NO FURTHER DEFECTS NOTED.
